[Dens invaginatus tooth abnormality].

Schaffner, Markus; Stich, Herrmann; Lussi, Adrian (2016). [Dens invaginatus tooth abnormality]. Swiss dental journal, 126(2), pp. 128-129. Schweizerische Zahnärzte-Gesellschaft SSO

[img] Text
Dens invainatus.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (541kB) | Request a copy

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine
04 Faculty of Medicine > School of Dental Medicine > Department of Preventive, Restorative and Pediatric Dentistry

UniBE Contributor:

Schaffner, Markus and Lussi, Adrian

Subjects:

600 Technology > 610 Medicine & health

ISSN:

2296-6498

Publisher:

Schweizerische Zahnärzte-Gesellschaft SSO

Language:

German

Submitter:

Eveline Carmen Schuler

Date Deposited:

08 Mar 2017 09:55

Last Modified:

09 Sep 2017 18:46

PubMed ID:

26915626

Uncontrolled Keywords:

Dens in dente; Einstülpung; Invagination; Foramen caecum

BORIS DOI:

10.7892/boris.91587

URI:

https://boris.unibe.ch/id/eprint/91587

Actions (login required)

Edit item Edit item
Provide Feedback